Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking noriday, had bleeding like light periods after sex, continuous stomach pains since with red streaks on tissue on wiping. Help?

Hi Iam on noriday and have been for over a year haven t had a period yet, last Sunday i had sex with my partner and when i went to the toilet it must of already of started happening ,I started to get brown reddish blood discharge almost like a light period, as the weeks gone on its got a bit less but have stomach pains bit like a period, when I wipe after having a wee there is sometimes the redy brown color on there and sometimes now can you help please thankyou.
Asked On : Mon, 5 Nov 2012
Answers:  0 Views:  423 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor